Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need EMSAM Advice

Posted by Paul on Long Island on April 29, 2006, at 4:54:32

In reply to Re: Need EMSAM Advice Paul on Long Island, posted by strugglingsteve on April 29, 2006, at 0:04:44

> Hey Steve. Thanks for responding so fast. I know I have to try to be patient, but it's just sooo painful. The sadness and depression and feelings of hopelessness come on so quickly and so strong. I try to fight it, but we all know how well that works, right? I'm trying not to be whiney here, but I can see I'm failing miserably :) Part of the problem is that I think the patch is what's making me so incredibly anxious (terror probably describes it best in the morning). Knowing that I have to wait 2 weeks after I go off the patch before I can go back on prozac makes it very difficult to decide which way to go. My biggest question is how do you know when it's time to give up on this and then suffer through to go back to the prozac? And incidentally, if I do go back on the prozac, does anyone have any thoughts on how to avoid the extreme weight gain I always experience? Obviously I have a lot of questions and don't have any of the answers! Do you (or anyone else) have any ideas or suggestions? I can't tell you how much I'd appreciate the help. Thanks so much.


> Hi Paul. First off, give the lithium a couple weeks to see where you stand with that. Second, as to emsam, its going to take time. Some people respond rapidly and good for them. I myself have settled in to the reality of 4-6 weeks and maybe even longer. If you can hang in then do so, if you cant make it, then quit and go back to where you were.
>
>
> > Hi. I'm a first time poster here, but I'm a desperate one. I'm really hoping someone can help me. I started on EMSAM patches on April 18th (it's now April 28th). In the past, I had always taken prozac, which was very effective for me. But the weight problem and the sexual side effects pushed me to try EMSAM. I suffer from depression, anxiety and OCD. Since I started using the patch, I've had extremely anxious periods, OCD is becoming unmanageable, and the depression seems worse rather than better. I find myself extremely emotional, crying for no reason, feelings of hopelessness, and of course the ever popular feelings of impending doom. Yesterday, the doctor added Lithium to the mix to see if it will help. I already take Klonopin. I'm also currently on a low carbohydrate diet for breakfast and lunch. Can anyone offer me opinions on whether I should stick with EMSAM or if it sounds like I'm one of the unlucky ones? I apologize for the length of the posting. Thanks
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paul on Long Island thread:630549
URL: http://www.dr-bob.org/babble/20060429/msgs/638033.html